# SDR ASOA201101886

- Difficulty date: October 9, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 18,810 hours, 13,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BY GALLEY DOOR MISSING.  REPLACED COVER OVER FLOOR LIGHT ASSY.  ON GALLEY 2 IAW AMM 33-51-11.  OP'S TESTED GOOD.
